# SDR CALA0001835

- Difficulty date: November 24, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- Aircraft time: 84,635 hours, 17,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD GALLEY/LAV AREA FLOORBEAM SECTIONS CORRODED AT Y = 375-475, X = 30R, 46R-48R, AND 50R-60R.  THE FLOORBEAM SECTIONS WERE REMOVED AND NEW SECTIONS WERE INSTALLED IAW SRM 53-11-01.
